Publication
Title
Robust measures of tail weight
Author
Language
English
Source (journal)
Computational statistics and data analysis. - Amsterdam
Publication
Amsterdam : 2006
ISSN
0167-9473
Volume/pages
50:3(2006), p. 733-759
ISI
000232738400010
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 04.06.2017
To cite this reference